# SDR SWAA2025012288475

- Difficulty date: January 22, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 68,087 hours, 40,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ASSIST HANDLE BROKEN<[01] ROBBED ASSIST HANDLE FROM AFT LAV AND INSTALLED ON AFT ENTRY DOOR IAW AMM 52-13-31. AFT LAV ASSIST HANDLE INOP. OK TO CONTINUE PER MEL 25-10-01 SP 1B.  REPLACED MISSING AFT LAV ASSIST HANDLE PER CMM 25-42-60.
